# SDR SWAA2021052619415

- Difficulty date: September 29, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120CF HAS CORROSION ON UPPER OUTER EDGES. / EVALUATED CORROSION ON FWD CARGO FLOOR PANEL 120CF IAW B737 SRM 53-00-53-1A-1. FOUND TO BE OUT OF LIMITS EXCEEDS 20' OF CORROSION. FABRICATED; TREATED & PRIMED NEW PANEL IAW B737 AMM 25-52-01-201-801 & BOEING DWG 453A1610 REV -
